MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/26MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/26MM; KNEE TIBIAL INSERT
Model Number 02.07.0326SCF
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 11/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 november 2021: lot 1904799: (b)(4) items manufactured and released on 5-lug-2019.Expiration date: 2024-08-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
At 1 month after the last surgery, the patient came in reporting pain due to a quad tendon rupture and the cause of the quad tendon rupture is unknown.The surgeon performed a quad tendon repair and revised the liner.The surgery was completed successfully.The previous revision surgery was performed on (b)(6) 2021 due to a fall and patella bone rupture.The surgeon performed a patellectomy and retinaculum repair and revised the liner.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/26MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12859348
Report Number3005180920-2021-00945
Device Sequence Number4093579
Product Code JWH
UDI-Device Identifier07630030817564
UDI-Public07630030817564
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2024
Device Model Number02.07.0326SCF
Device Catalogue Number02.07.0326SCF
Device Lot Number1904799
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale